Publications:

    1. Simple stable homogeneous groups..
    (J. Symbolic Logic 68 (2003), no. 4, 1145--1162. ) .
    pdf

    2. Simple Stable expansions of Hilbert spaces. (with S. Buechler).
    (Ann. Pure Appl. Logic 128 (2004), no. 1-3, 75--101.).
    pdf

    3. Imaginaries in Hilbert spaces. (with Itay Ben-Yaacov).
    (Arch. Math. Logic 43 (2004), no. 4, 459--466.) .
    pdf

    4. Dividing in the algebra of Compact Operators.
    ( J. Symbolic Logic 69 (2004), no. 3, 817--829.).
    pdf.

    5. Hilbert spaces with generic groups of automorphisms.
    (Arch. Math. Logic, vol 46 (2007) no. 3, 289--299) Mathematics arXiv math.LO/0411625

    6. Invariant version of cardinality quantifiers in stable theories. (with Ziv Shami)
    (Dame Journal of Formal Logic 47 (2006), n. 3, 343--351).
    pdf

    7. Definable subgroups of measure algebras.
    (Mathematical Logic Quarterly 52 (2006), no. 4, 367--374).
    pdf

    8. Thorn independence in the field of real numbers with a small multiplicative subgroup (with Clifton Ealy and Ayhan Gunaydin), Annals of Pure and Applied Logic, vol 155 (2007), 1--18.
    pdf

    9. Model Theory for metric structures (with Itai Ben Yaacov, C. Ward Henson and Alexander Usvyatsov), in Model Theory with Applications to Algebra and Analysis, Volume 2, Cambridge University Press, 2008
    pdf.

    10. Hilbert spaces with Unitary operators (with Camilo Argoty), Math. Logic Quarterly, vol 55 (2009), no. 1, 37--50
    pdf.

    11. On perturbations of Hilbert spaces and probability algebras with a generic automorphism (with Itai Ben Yaacov), Journal of Logic and Analysis, volume 1:7 (2009), 1-18.

    12. Independence in the Banach lattices Lp(mu) (with Itai Ben Yaacov and C. Ward Henson), Israel Journal of Mathematics, 2011, Volume 183, Number 1, Pages 285-320.
    pdf.

    13. Reflexive representability and stable metrics (with Itai Ben Yaacov and Stefano Ferri), Mathematische Zeitschrift, 2011, Volume 267, Numbers 1-2, Pages 129-138.
    pdf.

    14. On lovely pairs of geometric structures (with Evgueni Vassiliev), Annals of Pure and Applied Logic, Volume 161, Issue 7, April 2010, Pages 866-878.
    pdf.

    15. The independence property in generalized dense pairs of structures (with Alf Dolich and Alf Onshuus), Journal of Symbolic Logic, 76 (2), 2011, pages 391-404.
    pdf.

    16. Weakly 1-based geometric theories (with Evgueni Vassiliev). Journal of Symbolic Logic, Volume 77, Issue 2 (2012), 369-728.
    pdf.

    17. Polish Topometric Groups (with Itai Ben Yaacov and Julien Melleray), Transactions of the American Mathematical Society 365 (2013), 3877-3897.
    pdf.

    18. Almost indiscernible sequences and convergence of canonical bases (with Itai Ben Yaacov and Ward Henson), Journal of Symbolic Logic, Volume 79, Issue 02, june 2014, pp 460 - 484.
    pdf.

    19. Generic trivializations of geometric theories (with Evgueni Vassiliev), Mathematical Logic Quarterly, Volume 60, Issue 4-5, 2014, pp 243–371.
    pdf.

    20. Geometric Theories with a dense independent subset, (with Evgueni Vassiliev), Selecta Mathematica, Volume 22, Issue 1, 2016, pp 191–225.
    pdf.

    21. Dense codense predicates and NTP2, (with Hyeungjoon Kim), Mathematical Logic Quarterly, Volume 62, Issue 1-2, 2016, pages 16–24.
    pdf.

    22. Supersimple theories with a dense independent subset, (with Juan Felip Carmona and Evgueni Vassiliev), to be published, Mathematical Logic Quarterly.
    pdf.

Submitted and under revisions:

    A. Model theory of Probability spaces with an automorphism. (with C. Ward Henson).
    Mathematics arXiv math.LO/0405360..

    B. Hilbert spaces with random predicates (with Andres Villaveces and Tapani Hyttinen).
    pdf.

    C. Fields with a dense-codense multiplicative subgroup (with Evgueni Vassiliev).
    pdf.

Some notes:

    D. Banach lattices with a convolution are not stable.
    pdf.

    E. Characterizing U-thorn rank one theories, (with David Lippel)
    pdf.

La página de Alexander Berenstein.